RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 124–135 (Mi tvp3555)  

This article is cited in 1 scientific paper (total in 2 paper)

Diffusion Approximation for Queue with Inter-Arrive Sequence Depending on Queue and with Arbitrary Service

E. V. Krichagina, R. Sh. Liptser, A. A. Puhalskii


Full text: PDF file (1506 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 114–124

Bibliographic databases:

Received: 19.05.1986

Citation: E. V. Krichagina, R. Sh. Liptser, A. A. Puhalskii, “Diffusion Approximation for Queue with Inter-Arrive Sequence Depending on Queue and with Arbitrary Service”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 124–135; Theory Probab. Appl., 33:1 (1988), 114–124

Citation in format AMSBIB
\Bibitem{KriLipPuk88}
\by E.~V.~Krichagina, R.~Sh.~Liptser, A.~A.~Puhalskii
\paper Diffusion Approximation for Queue with Inter-Arrive Sequence Depending on Queue and with Arbitrary Service
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 124--135
\mathnet{http://mi.mathnet.ru/tvp3555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939994}
\zmath{https://zbmath.org/?q=an:0668.60081|0637.60101}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 114--124
\crossref{https://doi.org/10.1137/1133011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3555
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Abramov, B. M. Miller, E. Ya. Rubinovich, P. Yu. Chiganskii, “Razvitie teorii stokhasticheskogo upravleniya i filtratsii v rabotakh R. Sh. Liptsera”, Avtomat. i telemekh., 2020, no. 3, 3–13  mathnet  crossref
    2. A. V. Borisov, “Robust filtering algorithm for Markov jump processes with high-frequency counting observations”, Autom. Remote Control, 81:4 (2020), 575–588  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:240
    Full text:95

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020